On the class of functions having infinite limit on a given set

UNCP Author/Contributor (non-UNCP co-authors, if there are any, appear on document)
Dr. Laszlo Zsilinszky, Professor (Creator)
The University of North Carolina at Pembroke (UNCP )
Web Site: http://www.uncp.edu/academics/library

Abstract: According to [1] for a linear set A there exists a function f : R ? R such that A = Lf (R) if and only if A is a countable Gd-set. Our purpose is to prove a similar result in a more general setting and to investigate the cardinality and topological properties of the class of functions f : X ? R for which Lf (X) equals a given non-empty, countable Gd-set.

Additional Information

Colloquium Mathematicum Vol. 67, No. 2)
Language: English
Date: 1994
Linear, cardinality, topological, proof, Hausdorf, Lindelof spaces

Email this document to